# SDR SWAA2023052450814

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,005 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROW 11CB AND 9ABC INOP.<[01] REMOVED AND REPLACED BATTERY PACK AT LH STATION 727C IAW AMM 33-51-06. OP CHECK GOOD.
